Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Corrections to: “On the equivariant K-theory of the nilpotent cone in the general linear group”
HTML articles powered by AMS MathViewer

by Pramod N. Achar PDF
Represent. Theory 20 (2016), 414-418 Request permission


In the paper [P. Achar, On the equivariant $K$-theory of the nilpotent cone in the general linear group, Represent. Theory 8 (2004), 180–211], the author gave a combinatorial algorithm for computing the Lusztig–Vogan bijection for $GL(n,\mathbb {C})$. However, that paper failed to mention one easy case that may sometimes arise, making the description of the algorithm incomplete. This note fills in that gap.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E46, 19A49
  • Retrieve articles in all journals with MSC (2010): 22E46, 19A49
Additional Information
  • Pramod N. Achar
  • Affiliation: Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803
  • MR Author ID: 701892
  • Email:
  • Received by editor(s): February 8, 2016
  • Published electronically: October 19, 2016
  • Additional Notes: The author was partially supported by NSF Grant No. DMS-1500890.
  • © Copyright 2016 American Mathematical Society
  • Journal: Represent. Theory 20 (2016), 414-418
  • MSC (2010): Primary 22E46; Secondary 19A49
  • DOI:
  • MathSciNet review: 3561673